Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


On reflections in Jordan curves

Author: Ole Jacob Broch
Journal: Conform. Geom. Dyn. 11 (2007), 12-28
MSC (2000): Primary 30C20; Secondary 30C99
Published electronically: March 1, 2007
MathSciNet review: 2295995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A purely geometric method for constructing reflections in Jordan curves on the Riemann sphere based on hyperbolic geodesics is introduced. It is then possible to investigate the relations between the geometry of a Jordan domain $ D$ and the properties of the reflection by studying properties of hyperbolic geodesics. This idea is used to characterize unbounded Jordan John domains in terms of reflections satisfying a kind of Lipschitz condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C20, 30C99

Retrieve articles in all journals with MSC (2000): 30C20, 30C99

Additional Information

Ole Jacob Broch
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, N-7491 Trondheim, Norway

PII: S 1088-4173(07)00158-0
Keywords: John domain, reflection, hyperbolic geodesic
Received by editor(s): August 24, 2006
Published electronically: March 1, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia